# SDR CA960826078

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 006062
- Condition: Corroded
- Location: Elt
- Part time: 282 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50 HOUR INSPECTION/TEST THE ELT FAILED TO FUNCTION. THE CASE WAS OPENED AND THE BATTERY WAS FOUND TO HAVE LEAKED AND CORRODED THE CIRCUIT BOARD.
